Home Print this page Email this page Users Online: 372
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 4  |  Issue : 1  |  Page : 35-37

Hypoglycemia in a child with tramadol poisoning


1 Department of Paediatrics, Aminu Kano Teaching Hospital, Bayero University, Kano, Nigeria
2 Department of Nursing, Aminu Kano Teaching Hospital, Kano, Nigeria

Correspondence Address:
Ibrahim Aliyu
Department of Paediatrics, Aminu Kano Teaching Hospital, Kano
Nigeria
Login to access the Email id

DOI: 10.4103/1658-631X.170892

PMID: 30787694

Rights and Permissions

Tramadol is a central acting analgesic of the opioid group used for moderate to severe pain. Tramadol overdose can be accidental or intentional and is more common in adolescent and adult males. We report the case of a 4-year-old boy presenting with hypoglycemia following tramadol poisoning with loss of consciousness and convulsion; he was managed conservatively and made remarkable improvement without any sequelae.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2823    
    Printed48    
    Emailed0    
    PDF Downloaded337    
    Comments [Add]    
    Cited by others 2    

Recommend this journal